# SDR UIEA2020020650191

- Difficulty date: February 5, 2020
- Submitted: February 6, 2020
- Operation: Air carrier
- Aircraft: N649GT
- Make and model: Boeing 767375
- Aircraft serial: 25864
- Aircraft time: 90,438 hours, 23,242 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Switch
- Condition: Faulted
- Location: Cabin Presure
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

STATUS MESSAGE CABIN ALT AUTO 2( PERFORMED BITE TEST OF CABIN PRESSURE CONT 2, FAULT ALT SW. CLEARED MESSAGE. BITE CHECK OK IAW MM 21-31-00. )
